# SDR DALA2016102707768

- Difficulty date: January 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 32,244 hours, 32,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 200 FLOORBEAM IS CORRODED BETWEEN RBL 44 & 52. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53- 00-00.  THE FLOORBEAM WAS REPLACED IAW DWG 9936534 REV BW & SRM 51-41-02.
